Open Access
2016 A note on extremal decompositions of covariances
Zoltán Léka
Rocky Mountain J. Math. 46(2): 571-580 (2016). DOI: 10.1216/RMJ-2016-46-2-571


We shall present an elementary approach to extremal decompositions of (quantum) covariance matrices determined by densities. We give a new proof on former results and provide a sharp estimate of the ranks of the densities that appear in the decomposition theorem.


Download Citation

Zoltán Léka. "A note on extremal decompositions of covariances." Rocky Mountain J. Math. 46 (2) 571 - 580, 2016.


Published: 2016
First available in Project Euclid: 26 July 2016

zbMATH: 1347.62148
MathSciNet: MR3529084
Digital Object Identifier: 10.1216/RMJ-2016-46-2-571

Primary: 62J10 , 81Q10
Secondary: 15B48 , 15B57

Keywords: Correlation , Covariance , Decomposition , Density , extreme points

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

Vol.46 • No. 2 • 2016
Back to Top